# SDR DL72S970884

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478DA
- Make and model: Boeing 727232
- Aircraft serial: 20755
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Loose
- Location: R1 Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE IN FORWARD GALLEY DOOR, FELL OUT OF ITS CONTAINER IN FLIGHT.  SECURED SLIDE OK FOR SERVICE.
